Pills N Potions

I need to fit into my graduation dress in 3 days time. So I’m taking drastic measures. I’m taking a plunge and using those taboo ‘slimming/diet pills’.

Now I don’t usually condone this, and think people who take them are silly, because ‘quick fixes’ usually cause more problems than fixes! But my diet plans 3/4 months prior went down the drain. I couldn’t practice self-control and now I’m desperate.

I am writing this because I usually scour the internet for reviews on products and wish to return the favour for those who may be interested in such a thing.

Before I go on please note:

  1. I’m not stupid, I am only taking these pills for 4 days and no longer, no matter how much I may want to.
  2. I’m only doing this as a one-off.
  3. I have done a bit of research, read the reviews and have made an informed decision to try it.
  4. The ONLY reason I am doing it is because I already have the pills on hand. I was cleaning out the cupboards yesterday (I NEVER clean), and found the pills (must belong to someone in the family). So this must be a sign!
  5. Again this is a one-off and I am not planning on using these long-term.
  6. I’m not taking the full dose (2 tablets), I am only taking 1 tablet a day.
  7. I know that once I stop I will most probably put back on any weight lost. So again, I am going into this with my eyes wide open, with a view to lose as much weight as I can JUST for my graduation day.

The pills I’m taking are Actislim Platinum.

There are mixed reviews on these, which proves that everyone’s body is different. So they may work fine for me, but they may not suit you.

Some of the reviews:

“What I also found accompanying my hunger cravings dissapearing was also, headaches and dizziness! I felt terrible and didn’t want to move from my bed as when i moved around I was afraid I would pass out! I was extremely concerned for my health so stopped taking after I experienced these symptoms for around 4/5 days, I only kept going to see if I was a bit off that day but the symptoms never went!”

“Little or no side effects, I have lost 22lbs and look and feel fantastic. Recommended, but only if you can live with the slightly light-headedness when you begin the course.”

“This product really worked for me. It assisted with my weight loss, and definitely did work to suppress my appetite and keep my cravings under control.”

“I started on these pills four days ago, so far I have lost 8lbs, that’s 2lbs a day!!! My energy levels have increased and I have no food cravings. Still early days but very please so far. Will review again in a couple of weeks”

“Started taking these tablets and started off on one a day as per advice from seller (reputable company) and within 2 days I had a banging headache, palpitations, heart burn like you wouldnt believe and they made me feel very very sick!! I would not advise them but people are all different so may react different but Ive read there are little to no side effects … how wrong!”

The reason I copied in the above reviews is to show that the pills work differently for everyone.

Here is my review:

  • It’s my first day taking it, its’ been a couple of hours.
  • I came home from shopping and felt really hungry, having researched it yesterday I was ready to take one tablet. About 20-mins after taking a tablet I was no longer hungry. My cravings had gone! I am quite shocked at how my hunger just disappeared and I had a LOT of energy. So I started cleaning the house (people know that I NEVER do this) and then prepared my lunch of fish and vegetables after a few hours. Had I not taken the tablet I would have eaten something and then would have snacked a few hours later.
  • I’ve had my lunch, although I had no appetite, but I am making sure I eat. No point in starving and then explaining why you fainted!
  • I have experienced SLIGHT dizzy spells. For me these have really been slight and nothing that I am worrying about, just a few seconds of dizziness, but I expected that. But I have noticed that as time goes on these have increased.
  • Luckily I have not experienced any other negative effects, such as headaches, stomach aches, nausea, or anything else.
  • I do have a lot of energy, maybe because I never have any caffeine or tea EVER and so the caffeine in this product (listed as Trimethyxanthine) has affected me more as its new to my body.
  • At random times I do feel a slight tingly feeling all over, but I guess that’s the extra energy and increased metabolism.
  • Reviews have stated that people may have trouble sleeping, so I will try and have a workout to exert this extra energy I have, to try and avoid this.
  • Overall this pill has increased my energy and stopped my hunger.

I will write an update everyday just to see the effects of this.

Again I must reiterate that normally I do not condone taking such things and have been known to criticize friends or family that take them or considered doing so. So this is a first for me in breaking my own rules!

Again, these may not work for you and before you take any such thing, check with your doctor or physician. I accept no responsibility for others actions based on this post (just thought I’d add that in there).

Advertisements

3 thoughts on “Pills N Potions

  1. I have taken such pills before desperate to loose some weight before a big event, I had a very bad reaction and ended with heart palpitations, felt like my heart was skipping a beat, so I swore it off once and for all. Its good you are going in knowing the truth. i hope that it helps you achieve your goal. I know from experience that loosing weight is hard, so no judgment here!

    • Hi, thanks for sharing your experience. It just shows how everyone is truly different and the pills won’t work for everybody.

      This really is just a short-term thing for me and I’m not planning on relying on these as a go-to fix. Just a rare blue-moon type of thing.

      I tend to research things a lot, weigh out pros and cons before I go into something. So I am aware of the truth behind these things. But they are great for people who need short-term fast weight loss (obviously expect to regain all that weight after you stop using the pills).

  2. […] Continuing on from my previous post Pills N Potions. […]

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s